# SDR ASAA2021031834333

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 48,091 hours, 13,984 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Not Reported
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC L RECYCLED RESET TEST 8 TO 10 TIMES WORKED PROPERLY AFTER FINAL RESET. GROUNDED - YES. RESET FMC PER FIM TASK 34-61 TSK 836 OPS CHECK OK.
